MathSciNet Relay Station
MathSciNet bibliographic data
MR2671182 (2011f:16047) 16R10
Giambruno, A.; La Mattina, D. Graded polynomial identities and codimensions: computing the exponential growth. Adv. Math. 225 (2010), no. 2, 859–881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement